# SDR COEA2012022111908

- Difficulty date: February 14, 2012
- Submitted: February 21, 2012
- Operation: Air carrier
- Aircraft: N908FX
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 023
- Aircraft time: 32,460 hours, 43,685 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: S575410060202
- Part serial: NT1261
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HEAVY CHECK, ON REMOVAL OF DE-ICE BOOT FROM PANEL 614 FOUND LEVEL 2 CORROSION ON SKIN (LENGTH 12", WIDTH 2", DEPTH .025").  REMOVED CORROSION, REMOVED & INSTALLED NEW LEADING EDGE PANEL 614.
